Volume 84, Number 1, October 2008
|Number of page(s)||6|
|Published online||16 September 2008|
On the long-time behavior of Hilbert space diffusion
Department of Theoretical Physics, University of Trieste - Strada Costiera 11, 34014 Trieste, Italy, EU
2 Mathematisches Institut der L.M.U. - Theresienstr. 39, 80333 München, Germany, EU
Corresponding author: email@example.com
Accepted: 20 August 2008
Stochastic differential equations in Hilbert space as random nonlinear modified Schrödinger equations have achieved great attention in recent years; of particular interest is the long-time behavior of their solutions. In this note we discuss the long-time behavior of the solutions of the stochastic differential equation describing the time evolution of a free quantum particle subject to spontaneous collapses in space. We explain why the problem is subtle and report on a recent rigorous result, which asserts that any initial state converges almost surely to a Gaussian state having a fixed spread both in position and momentum.
PACS: 03.65.Ta – Foundations of quantum mechanics; measurement theory / 02.50.Ey – Stochastic processes / 02.30.Jr – Partial differential equations
© EPLA, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.